Advertisement

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. D. Anderson, Globalization of some local properties in Krull domains, Proc. Amer. Math. Soc. 85 (1982), 141–145.CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    D. D. Anderson, π-Domains without identity. Advances in Commutative Ring Theory (eds. D. E. Dobbs, M. Fontana, and S-E. Kabbaj) Marcel Dekker, 1999, 25–30.Google Scholar
  3. 3.
    D. D. Anderson and J. S. Kintzinger, General ZPI-rings without identity, preprint.Google Scholar
  4. 4.
    J. T. Arnold and R. Gilmer, Dimension sequence of a commutative ring, Amer. J. Math. 96 (1974), 385–408.CrossRefMathSciNetzbMATHGoogle Scholar
  5. 5.
    J. T. Arnold and R. Gilmer, Dimension theory of commutative rings without identity J. Pure Appl. Algebra 5 (1974), 209–231.CrossRefMathSciNetzbMATHGoogle Scholar
  6. 6.
    N. Bourbaki, Algebra. I. Chapters 1–3, Springer-Verlag, Berlin, 1989.zbMATHGoogle Scholar
  7. 7.
    B. Brown and N. H. McCoy, Rings with unit element which contain a given ring, Duke Math. J. 13 (1946), 9–20.CrossRefMathSciNetzbMATHGoogle Scholar
  8. 8.
    H. S. Butts and R. Gilmer, Primary ideals and prime power ideals, Canad. J. Math. 18 (1966), 1183–1195.MathSciNetzbMATHGoogle Scholar
  9. 9.
    J. L. Dorroh, Concerning adjuctions to algebras, Bull. Amer. Math. Soc. 38 (1932), 85–88.CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    J. L. Dorroh, Concerning the direct product of algebras, Ann. Math. 36 (1935), 882–885.CrossRefMathSciNetGoogle Scholar
  11. 11.
    R. Gilmer, Commutative rings containing at most two prime ideals, Michigan Math. J. 10 (1963), 263–268.CrossRefMathSciNetzbMATHGoogle Scholar
  12. 12.
    R. Gilmer, On a classical theorem of Noether in ideal theory. Pacific J. Math. 13 (1963), 579–583.MathSciNetzbMATHGoogle Scholar
  13. 13.
    R. Gilmer, Extension of results concerning rings in which semi-primary ideals are primary, Duke Math. J. 31 (1964), 73–78.CrossRefMathSciNetzbMATHGoogle Scholar
  14. 14.
    R. Gilmer, The cancellation law for ideals in a commutative ring, Canad. J. Math. 17 (1965), 281–287.MathSciNetzbMATHGoogle Scholar
  15. 15.
    R. Gilmer, Eleven nonequivalent conditions on a commutative ring, Nagoya Math J. 26 (1966), 183–194.MathSciNetzbMATHGoogle Scholar
  16. 16.
    R. Gilmer, If R[X] is Noetherian, R contains an identity, Amer. Math. Monthly 74 (1967), 700.CrossRefMathSciNetzbMATHGoogle Scholar
  17. 17.
    R. Gilmer, A note on two criteria for Dedekind domains, L’Enseignement Mathématique 13 (1967), 253–256.MathSciNetzbMATHGoogle Scholar
  18. 18.
    R. Gilmer, R-automorphisms of R[X], Proc. London Math. Soc. 18 (1968), 328–336.MathSciNetzbMATHGoogle Scholar
  19. 19.
    R. Gilmer, Commutative rings in which each prime ideal is principal. Math. Ann. 183 (1969), 151–158.CrossRefMathSciNetzbMATHGoogle Scholar
  20. 20.
    R. Gilmer, The unique primary decomposition theorem in commutative rings without identity, Duke Math. J. 36 (1969), 737–747.CrossRefMathSciNetzbMATHGoogle Scholar
  21. 21.
    R. Gilmer, On factorization into prime ideals, Comment. Math. Helv. 47 (1972), 70–74.MathSciNetzbMATHGoogle Scholar
  22. 22.
    R. Gilmer, A note on rings with only finitely many subrings, Scripta Math. 29 (1973), 37–38.MathSciNetzbMATHGoogle Scholar
  23. 23.
    R. Gilmer, Zero divisors in commutative rings, Amer. Math. Monthly 93 (1986), 382–387.CrossRefMathSciNetzbMATHGoogle Scholar
  24. 24.
    R. Gilmer, Chain conditions in commutative semigroup rings, J. Algebra 103 (1986), 592–599.CrossRefMathSciNetzbMATHGoogle Scholar
  25. 25.
    R. Gilmer, Multiplicative Ideal Theory, Queen’s Papers in Pure and Applied Mathematics, vol. 90, Queen’s University, Kingston, Ontario, 1992.Google Scholar
  26. 26.
    R. Gilmer, A. Grams, and T. Parker, Zero divisors in power series rings, J. Reine Angew. Math. 278/279 (1975), 145–164.MathSciNetGoogle Scholar
  27. 27.
    R. Gilmer and W. Heinzer, Noetherian pairs and hereditarily Noetherian rings. Arch. Math. 41 (1983), 131–138.CrossRefMathSciNetzbMATHGoogle Scholar
  28. 28.
    R. Gilmer and W. Heinzer, On the cardinality of subrings of a commutative ring, Canad. Math. Bull. 29 (1986), 102–108.MathSciNetzbMATHGoogle Scholar
  29. 29.
    R. Gilmer, R. Lea, and M. O’Malley, Rings whose proper subrings have property P, Acta Math. Sci. (Szeged) 33 (1972), 69–75.MathSciNetzbMATHGoogle Scholar
  30. 30.
    R. Gilmer and M. O’Malley, Non-Noetherian rings for which each proper subring is Noetherian, Math. Scand. 31 (1972), 118–122.MathSciNetzbMATHGoogle Scholar
  31. 31.
    R. Gilmer and J. L. Mott, Multiplication rings as rings in which ideals with prime radical are primary, Trans. Amer. Math. Soc. 114 (1965), 40–52.CrossRefMathSciNetzbMATHGoogle Scholar
  32. 32.
    R. Gilmer and J. L. Mott, Associative rings of order p 3, Proc. Japan Acad. 49 (1973), 795–799. With mimeographed Addendum.MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    R. Gilmer and E. Spiegel, Coefficient rings in isomorphic semigroup rings, Comm. Algebra 13 (1985), 1789–1809.MathSciNetzbMATHGoogle Scholar
  34. 34.
    R. Gilmer and M. L. Teply, Idempotents of commutative semigroup rings, Houston J. Math. 3 (1977), 369–385.MathSciNetzbMATHGoogle Scholar
  35. 35.
    M. Griffln, Valuation rings and Prüfer rings, Canad. J. Math. 26 (1974), 412–429.MathSciNetGoogle Scholar
  36. 36.
    M. Griffin, Multiplication rings via their total quotient rings, Canad. J. Math. 26 (1974), 430–449.MathSciNetzbMATHGoogle Scholar
  37. 37.
    N. Jacobson, Basic Algebra I, Second Edition, W. H. Freeman and Company, New York, 1985.zbMATHGoogle Scholar
  38. 38.
    J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, MA, Toronto, London, 1966.zbMATHGoogle Scholar
  39. 39.
    S. Mori, Über die Produlitzerlegung der Hauptideale, J. Sci. Hiroshima Univ. Ser. A. 8 (1938), 7–13.zbMATHGoogle Scholar
  40. 40.
    S. Mori, Über die Produktzerlegung der Hauptideale, II, J. Sci. Hiroshima Univ. Ser. A. 9 (1939), 145–155.zbMATHGoogle Scholar
  41. 41.
    S. Mori, Allgemeine Z.P.l.-ringe, J. Sci. Hiroshima Univ. Ser. A. 10 (1940), 117–136.zbMATHGoogle Scholar
  42. 42.
    S. Mori, Über die Produktzerlegung der Hauptideale, III, J. Sci. Hiroshima Univ. Ser. A. 10 (1940), 85–94.zbMATHGoogle Scholar
  43. 43.
    S. Mori, Über die Produlitzerlegung der Hauptideale, IV, J. Sci. Hiroshima Univ. Ser. A. 11 (1941), 7–14.zbMATHGoogle Scholar
  44. 44.
    T. Parlier and R. Gilmer, Nilpotent elements of commutative semigroup rings, Michigan Math. J. 22 (1975), 97–108.CrossRefMathSciNetGoogle Scholar
  45. 45.
    A. Rosenfeld, A note on two special types of rings, Scripta Math. 28 (1967), 51–54.MathSciNetzbMATHGoogle Scholar
  46. 46.
    O. F. G. Schilling, Review in Mathematical Reviews of [43], Math Review. 2 (1941), 121.Google Scholar
  47. 47.
    M. H. Stone, The theory of representations for Boolean algebras. Trans. Amer. Math. Soc. 40 (1936), 37–111.CrossRefMathSciNetzbMATHGoogle Scholar
  48. 48.
    C. A. Wood, On General Z.P.I.-Rings, Dissertation, Florida State University, Tallahassee, Florida, December 1967.Google Scholar
  49. 49.
    C. A. Wood, On general Z.RI.-rings, Pacific J. Math. 30 (1969), 837–846.MathSciNetzbMATHGoogle Scholar
  50. 50.
    C. A. Wood, Commutative rings for which each proper homomorphic image is a multiplication ring, J. Sci. Hiroshima Univ. Ser. A.-I 33 (1969), 85–94.zbMATHGoogle Scholar
  51. 51.
    C. A. Wood and D. E. Bertholf, Commutative rings for which each proper homomorphic image is a multiplication ring. II, Hiroshima Math. J. 1 (1971), 1–4.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2006

Authors and Affiliations

  • D. D. Anderson
    • 1
  1. 1.Department of MathematicsThe University of IowaIowa City

Personalised recommendations